A case of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent®

Yoshitaka Nakamura, Kei Nemoto, Emi Yokoyama, Masahiko Muto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A 75-year-old female had been treated with Nu-Lotan® (losartanpotassium) for hypertension. One month later, her treatment was changed from Nu-Lotan® to Preminent®(losartanpotassium/hydrochlorothiazide) and she developed pruritic edematous erythema on sun-exposed areas. Three month later eruptions appeared and pigmentations and depigmentations developed on the same areas. The minimal erythema dose (MED) of UVA was decreased to 4.4 J/cm2. On withdrawal of the Preminent®, the MED was normalized. We made a diagnosis of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent®.

Original languageEnglish
Pages (from-to)482-485
Number of pages4
JournalNishinihon Journal of Dermatology
Volume73
Issue number5
DOIs
Publication statusPublished - Dec 1 2011
Externally publishedYes

Fingerprint

Hydrochlorothiazide
Erythema
Pigmentation
Solar System
Hypertension
losartan drug combination hydrochlorothiazide

ASJC Scopus subject areas

  • Dermatology

Cite this

A case of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent®. / Nakamura, Yoshitaka; Nemoto, Kei; Yokoyama, Emi; Muto, Masahiko.

In: Nishinihon Journal of Dermatology, Vol. 73, No. 5, 01.12.2011, p. 482-485.

Research output: Contribution to journalArticle

Nakamura, Yoshitaka ; Nemoto, Kei ; Yokoyama, Emi ; Muto, Masahiko. / A case of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent®. In: Nishinihon Journal of Dermatology. 2011 ; Vol. 73, No. 5. pp. 482-485.
@article{a0859c4dec714d5caa814e9fbe280b99,
title = "A case of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent{\circledR}",
abstract = "A 75-year-old female had been treated with Nu-Lotan{\circledR} (losartanpotassium) for hypertension. One month later, her treatment was changed from Nu-Lotan{\circledR} to Preminent{\circledR}(losartanpotassium/hydrochlorothiazide) and she developed pruritic edematous erythema on sun-exposed areas. Three month later eruptions appeared and pigmentations and depigmentations developed on the same areas. The minimal erythema dose (MED) of UVA was decreased to 4.4 J/cm2. On withdrawal of the Preminent{\circledR}, the MED was normalized. We made a diagnosis of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent{\circledR}.",
author = "Yoshitaka Nakamura and Kei Nemoto and Emi Yokoyama and Masahiko Muto",
year = "2011",
month = "12",
day = "1",
doi = "10.2336/nishinihonhifu.73.482",
language = "English",
volume = "73",
pages = "482--485",
journal = "Nishinihon Journal of Dermatology",
issn = "0386-9784",
publisher = "Kyushu University, Faculty of Science",
number = "5",

}

TY - JOUR

T1 - A case of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent®

AU - Nakamura, Yoshitaka

AU - Nemoto, Kei

AU - Yokoyama, Emi

AU - Muto, Masahiko

PY - 2011/12/1

Y1 - 2011/12/1

N2 - A 75-year-old female had been treated with Nu-Lotan® (losartanpotassium) for hypertension. One month later, her treatment was changed from Nu-Lotan® to Preminent®(losartanpotassium/hydrochlorothiazide) and she developed pruritic edematous erythema on sun-exposed areas. Three month later eruptions appeared and pigmentations and depigmentations developed on the same areas. The minimal erythema dose (MED) of UVA was decreased to 4.4 J/cm2. On withdrawal of the Preminent®, the MED was normalized. We made a diagnosis of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent®.

AB - A 75-year-old female had been treated with Nu-Lotan® (losartanpotassium) for hypertension. One month later, her treatment was changed from Nu-Lotan® to Preminent®(losartanpotassium/hydrochlorothiazide) and she developed pruritic edematous erythema on sun-exposed areas. Three month later eruptions appeared and pigmentations and depigmentations developed on the same areas. The minimal erythema dose (MED) of UVA was decreased to 4.4 J/cm2. On withdrawal of the Preminent®, the MED was normalized. We made a diagnosis of photoleukomelanoderma due to hydrochlorothiazide contained in Preminent®.

UR - http://www.scopus.com/inward/record.url?scp=84871418970&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84871418970&partnerID=8YFLogxK

U2 - 10.2336/nishinihonhifu.73.482

DO - 10.2336/nishinihonhifu.73.482

M3 - Article

AN - SCOPUS:84871418970

VL - 73

SP - 482

EP - 485

JO - Nishinihon Journal of Dermatology

JF - Nishinihon Journal of Dermatology

SN - 0386-9784

IS - 5

ER -